# SDR SWAA2020062389395

- Difficulty date: June 3, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 887-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN EXTERIOR HAS AREAS OF CORROSION AROUND FASTENERS AND BETWEEN BAYS APPROXIMATELY BS 887- BS 1006 STR 3L TO STR 3R.   CORROSION ON UPPER FUSELAGE EXTERIOR SKIN AROUND FASTENERS AND BETWEEN BAY APPROXIMATELY BS 887-1006 STR 3L TO STR 3R REPAIRED IAW ATS ER 20-02696; REV IR, AND PER EA 20-153-00768 REV IR. 55981U.
